# SDR UPS04842644

- Difficulty date: June 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1260-1280 LONGERON 35R IS CRACKED.  REMOVED LONGERON SECTION BETWEEN STATION 1270-1290, FABRICATED AND INSTALLED REPAIR DOUBLERS, CHANNELS, STRAP AND LONGERON SEGMENT IAW UPS ENGINEERING FILE NUMBER DC8-53-20422 AND SAA SK 894-477.
